MathSciNet Relay Station
MathSciNet bibliographic data
MR2261178 (2007g:16033) 16R10 (17A30 17B01)
Giambruno, A.; Mishchenko, S.; Zaicev, M. Algebras with intermediate growth of the codimensions. Adv. in Appl. Math. 37 (2006), no. 3, 360–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement